I've been on them for about a week and have only masterbated once, the orgasm was weird, like it was kind on numb, it didn't feel as good, but now that my side effects are getting better, and the fact that i haven't masterbated in several days, do you think it will be better now? like back to normal or is this something I'm going to have to accept while on the medication?
x Turn on thread page Beta
Anyone on sertraline? (antidepressant side effects) watch
- Thread Starter
- 18-10-2015 15:09
- 19-10-2015 04:41
Sertraline, and other SSRIs, can definitely mess with guys' ability to "perform" sexually, so I don't think this is anything abnormal. I don't see any harm in trying again and seeing what happens. If it is still happening in a number of weeks I'd say to go back to your GP and perhaps ask for a different antidepressant if you don't want to accept it. There are a lot of antidepressants you could try - each will effect different people differently.
- 20-10-2015 13:32
For me personally I ended up not masturbating for the full 7 months I was on antidepressants. I didn't feel the urge, and the few times I tried I just couldn't orgasm. My GP did say that he could switch my meds if it was having a real impact, but I decided not to because what I was on was working for me. It was quite annoying, but for me it was worth it because it improved so much with my depression. It's a super common side effect and I just lived with it.
Obviously try masturbating again and see how you get on. If it's not back to normal (which honestly is quite likely) you could bring it up with your GP and see if you could switch meds. But it's a common side effect with ALL antidepressants so I wouldn't hope too much that a different one would be different. I got used to it though, and if the meds are working for you I would stick it out